# SDR REXA2023012600181

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 20,865 hours, 15,523 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVER WING EMERGENCY EXIT DOOR S/N SB1366 UPPER FORMER IS CRACKED. REPAIRED L/H FWD OVERWING EMERGENCY EXIT DOOR S/N SB1366 IAW MHIRJ REO 690-52-21-132 REV A DATED 2023-01-23
